EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
LOGIC CR TIB INSERT SLOPE++, SZ 5, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 3.5 years post initial left tka, the 70 y/o male patient had a revision due to poly wear.Patient had a liner was exchanged.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.The devices are not available for evaluation as they were discarded by the hospital.
Additional Manufacturer Narrative
Section d10: concomitant products: lgc tibial fit tray cem sz 5f / 5t (cat# 02-012-45-5050 / serial# (b)(6)).Logic cr femoral por, left, sz 5 (cat# 02-010-04-0250 / serial# (b)(6)).Three peg patella 41mm (cat# 200-02-41 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
H3: the revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, patient-related conditions, instability, or any combination of these possibilities, which led to wear of the polyethylene insert.However, this cannot be confirmed because the component was not returned for evaluation and radiographs were not provided.Additionally, the insert was packaged in a non-conforming vacuum bag for over five years, which may have contributed to the reported wear.